# SDR ASOA2015042912726

- Difficulty date: April 12, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 454-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAILS FROM FS 454 - FS 559+54 HAS SEVERAL AREAS OF CORROSION AROUND THE LOWER EDGE OF THE COIN HOLES; WORST IS AT FS 474, MARKED WITH ORANGE TAPE.  REMOVED RT SIDE SEAT RAIL AT FS 449.85 TO FS 495.98 IAW AMM 53-01-11-000-802.  INSTALLED RT SIDE SEAT RAIL AT FS 449.85 TO FS 495.98 IAW AMM 53-01-11-400-802.  REMOVED RT SIDE SEAT RAIL AT FS 495.98 TO FS 535.02 IAW AMM 53-01-11-000-802.  INSTALLED RT SIDE SEAT RAIL AT FS 495.98 TO FS 535.02 IAW AMM 53-01-11-400-802.  REMOVED RT SIDE SEAT RAIL AT FS 535.02 TO FS 559.00 IAW AMM 53-01-11-000-802.  INSTALLED RT SIDE SEAT RAIL AT FS 535.02 TO FS 559.00 IAW AMM 53-01-11-400-802.  SEAT RAILS AT FS 449.85 TO FS 495.98 AND FS 535.02 TO FS 559.00 REQUIRE FABRICATION.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601-R53-00-055, REV A DATED 11/8/2011 AS WRITTEN.
